Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Pinkish vaginal discharge after unprotected sex. Irregular periods. Is it due to stop taking birth control pills?

I had a pinkish discharge and then I started my period the same day I had unprotected sex but I went off my period for a little while then it came back the next day..Remind you I had just came off my period 2 weeks before thrn and I had stopped taking birth control pills 4days after I started them 2 days after my period had ended...
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hi. Some discharge before your actual periods is normal and then you got proper periods also. I think you have taken your pills irregularly. You start the pills on day 1 or day 5 as mentioned in some of the pills and continue it without any break and once you stop the active pill there will be withdrawl bleeding in next week;s time.You have to start the new packet again either on the same day if 28 tab. or again on the 1st or 5th day of cycle if 21tab. pack. Thanks.
Answered: Sun, 23 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor